MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 32G 4MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned for evaluation and sent to supplier quality to contact the manufacturer for investigation report.Supplemental report will be submitted once new information is provided.
 
Event or Problem Description
Consumer reported complaint for inaccurate dispense/aspiration.Customer was concerned that the pen needles were not dispensing her insulin.Customer stated that the issue occurred with seven pen needles - two this morning and five earlier in the week.The customer feels well and did not report any symptoms.Customer did not need medical intervention related to the use of the pen needles.
 
Additional Manufacturer Narrative
Sections with additional information as of 07-feb-2020: h6: updated fda's method, result, and conclusion codes.H10: pen needles were returned for evaluation.Defect was detected.Pen needles arrived without protective seal and with inner component either bent or broken off: can not align or dispense properly.H10: most likely underlying root cause: rc-41: user/mechanical stress.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9565102
Report Number1000113657-2020-00011
Device Sequence Number14187133
Product Code FMI
UDI-Device Identifier00021292009076
UDI-Public(01)00021292009076
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2023
Device Model NumberPNDL, 3BV TVH TP 32G 4MM100CT 30/CS
Device Catalogue NumberS5H01A32-100
Device Lot NumberY58ZB9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2020
Distributor Facility Aware Date12/11/2019
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1